# SDR SWAA2022031132495

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL STAB. PANEL 343AB HAS A CRACK IN RADIUS APPROX. 1 INCH LONG I40-2 LOCATED ON PARTS RACK / RECEIVED AND REPLACED NEW SEAL ASSY FOR PANEL 343 AB HORIZ. STAB. IAW B737-700 SRM 51-40-02-0G-0
